MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ HYPODERMIC PRECISIONGLIDE¿ NEEDLE WITHOUT SAFETY; HYPODERMIC NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ HYPODERMIC PRECISIONGLIDE¿ NEEDLE WITHOUT SAFETY; HYPODERMIC NEEDLE
Catalog Number 305156
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before use a bd¿ hypodermic precisionglide¿ needle without safety was found with a sterile barrier breach as ¿the top of injection packaging broke.¿ there was no report of exposure, injury or medical intervention needed.
 
Additional Manufacturer Narrative
No sample or photo was available for evaluation by bd.Therefore, a quality engineer was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed.Bd was unable to determine any corrective actions or root cause for the reported problem of broken packaging.A device history review was performed.Thirty-one visual inspections were performed on 1,860 parts on the reported lot and found zero defects recorded during production.Qn review: no notifications were written for this batch.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.

Brand Name
BD¿ HYPODERMIC PRECISIONGLIDE¿ NEEDLE WITHOUT SAFETY
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7354017
Report Number1911916-2018-00119
Device Sequence Number1740649
Product Code FMI
UDI-Device Identifier30382903051565
UDI-Public30382903051565
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2021
Device Catalogue Number305156
Device Lot Number6339816
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;